How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32228
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Nervendings damaged due to chemo,causing very painfuf feet.what

Resolved Question:

Nervendings damaged due to chemo,causing very painfuf feet.what can I do to help.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi. Have you had testing for the nerve damage? Does the gabapentin help at all?
Customer: replied 2 years ago.

not had test for nerve damage.Gabapentin does help slightly

Expert:  Dr. Chip replied 2 years ago.
OK Brenda but just to be clear here your doctor has said this is definitely a neuropathy caused by the chemotherapy?
Customer: replied 2 years ago.

Is there anything better than gabapentin.

Expert:  Dr. Chip replied 2 years ago.
Yes and here are my suggestions--Lyrica, Topomax, and Pamelor. Those are more effective than gabapentin and you should ask your doctor about them
Dr. Chip and 2 other Medical Specialists are ready to help you